# SDR YV3R2020121500407

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HG
- Make and model: Robsin R44
- Aircraft serial: 2615
- Aircraft time: 100 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7925
- Part serial: K1911529
- Condition: Defective
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-5 ROTOR NEEDLES WERE MISALIGNED AT 80%.
